Information geometry of small diffusions
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Yoshida, Nakahiro, 1996. "Asymptotic Expansions for Perturbed Systems on Wiener Space: Maximum Likelihood Estimators," Journal of Multivariate Analysis, Elsevier, vol. 57(1), pages 1-36, April.
- Taniguchi, M. & Watanabe, Y., 1994. "Statistical Analysis of Curved Probability Densities," Journal of Multivariate Analysis, Elsevier, vol. 48(2), pages 228-248, February.
More about this item
KeywordsCurved exponential family; Information geometry; Second-order asymptotic efficiency; Small diffusion models; 53B99; 60J60;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:sistpr:v:11:y:2008:i:2:p:123-141. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .